JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEIGHTEDL Lp ESTIMATES FOR ¯∂ ON A CONVEX DOMAIN WITH PIECEWISE SMOOTH BOUNDARY IN ℂ2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEIGHTEDL Lp ESTIMATES FOR ¯∂ ON A CONVEX DOMAIN WITH PIECEWISE SMOOTH BOUNDARY IN ℂ2
Cho, Hong-Rae; Park, Jong-Do;
  PDF(new window)
 Abstract
We obtain weighted estimates $(1{\leq}p<{\infty})\;for\;\bar{\partial}$ on convex domains with piecewise smooth boundaries in by using explicit formulas of solutions introduced by Berndtsson and Andersson.
 Keywords
weighted estimates for ;convex domain;piecewise smooth boundary;totally convex;
 Language
English
 Cited by
 References
1.
H. Ahn and H. R. Cho, Zero sets of holomorphic functions in the Nevanlinna type class on convex domains in C2, Japan. J. Math. 28 (2002), no. 2, 245-260

2.
B. Berndtsson and M. Andersson, Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier 32 (1982), no. 3, 91-110

3.
K. Diederich and J. E. Fornaess, Support functions for convex domains of finite type, Math. Z. 230 (1999), no. 1, 145-164 crossref(new window)

4.
C. Laurent-Thiebaut and J. Leiterer, Uniform estimates for the Cauchy-Riemann equa- tion on q-convex wedges, Ann. Inst. Fourier (Grenoble) 43 (1993), no. 2, 383-436 crossref(new window)

5.
I. Lieb and R. M. Range, Losungsoperatoren fur den Cauchy-Riemann-Komplex mit $C^k$ -Abschatzungen, Math. Ann. 253 (1980), no. 2, 145-164 crossref(new window)

6.
C. Menini, Estimations pour la resolution du $\partial$sur une intersection d'ouverts srtictment pseudoconvexes, Math. Z. 225 (1997), no. 1, 87-93 crossref(new window)

7.
J. Michel and A. Perotti, $C^k$-regularity for the $\partial$-equation on strictly pseudoconvex domains with piecewise smooth boundaries, Math. Z. 203 (1990), no. 3, 415-427 crossref(new window)

8.
J. Michel and M.-C. Shaw, The $\partial$ problem on domains with piecewise smooth boundaries with applications, Trans. Amer. Math. Soc. 351 (1999), no. 11, 4365-4380 crossref(new window)

9.
J. C. Polking, The Cauchy-Riemann equation in convex domains, Proc. Symp. Pure Math. 52 (1991), 309-322

10.
R. M. Range, On Holder and BMO estimates for $\underbar\partial$ on convex domains in $C^2$, J. Geom. Anal. 2 (1992), no. 6, 575-584 crossref(new window)

11.
R. M. Range, On $\partial$-problems on (pseudo)-convex domains, Topics in complex analysis (War- saw, 1992), 311-320, Banach Center Publ., 31, Polish Acad. Sci., Warsaw, 1995

12.
R. M. Range, The Caratheodory metric and holomorphic maps on a class of weakly pseudo- convex domains, Pacific J. Math. 78 (1978), no. 1, 173-188 crossref(new window)

13.
R. M. Range and Y.-T. Siu, Uniform estimates for the $\partial$-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann. 206 (1973), 325-354 crossref(new window)

14.
H. Ricard, Estimations $C^k$ pour l'operateur de Cauchy-Riemann sur des domaines µa coins q-convexes et q-concaves, Math. Z. 244 (2003), no. 2, 349-398